4Ts Score for HIT Calculator
Score the four Ts for heparin-induced thrombocytopenia. A low score carries a negative predictive value of about 0.998, so this is a rule-out tool — and an intermediate or high score never rules HIT in.
Score the four Ts for heparin-induced thrombocytopenia. A low score carries a negative predictive value of about 0.998, so this is a rule-out tool — and an intermediate or high score never rules HIT in.
Apply the age-adjusted D-dimer cut-off — age × 10 µg/L FEU above age 50 — to avoid unnecessary imaging in older patients with a non-high pre-test probability.
Express a patient aPTT against your laboratory’s mean normal as a ratio — the only form in which the result travels between laboratories.
Stroke risk in atrial fibrillation on either convention. The 2024 ESC guideline dropped the sex category and moved to CHA₂DS₂-VA; the two age items are alternatives, so the real maximum is 9, not the 10 the weights add up to.
Convert D-dimer between fibrinogen equivalent units and D-dimer units — two incompatible reporting systems that, confused, either miss a pulmonary embolism or trigger an unnecessary CT scan.
Convert fibrinogen between g/L, mg/dL and µmol/L, with the replacement thresholds and the reason a Clauss result and a PT-derived result are not interchangeable.
Bleeding risk on anticoagulation for atrial fibrillation, with the two doubled letters scored properly. A high score flags what to correct and who to review — it is not a reason to withhold anticoagulation.
Convert a patient’s prothrombin time into an INR using the laboratory’s mean normal PT and the reagent’s ISI — the calculation that makes PT results comparable between laboratories and reagents.
The 2025 ISTH overt DIC score, with the explicit 3× and 7× upper-limit multiples that replaced the old "moderate" and "strong" increase. Valid only in a patient who already has a disorder known to cause DIC.
Venous thromboembolism risk in hospitalised medical patients. Four items score 3 points each, so the threshold of 4 is reached faster than it looks — one major risk factor and one ordinary comorbidity.
Apply the Pulmonary Embolism Rule-out Criteria to avoid any further testing — not even a D-dimer — in patients whose gestalt pre-test probability of PE is already low.
Prognosis after a confirmed pulmonary embolism, not diagnosis of one. Six items, one point each — and only a score of zero identifies the low-risk group that may be considered for outpatient management.
Estimate the clinical probability of deep vein thrombosis with the Wells score, using the two-level DVT-unlikely / DVT-likely interpretation current guidance recommends.
Estimate the clinical probability of pulmonary embolism with the Wells score, using the two-level PE-unlikely / PE-likely interpretation that pairs with D-dimer or goes straight to CT.